MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 RT 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 RT 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74027271
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to a poly post fracture.The doctor opted to revise the knee from a 9mm bcs design to s&n size 7 right 13mm journey ii xlpe deep dish polyethylene articular insert (74025775,15jm15298) to maximize axial stability and eliminate the potential recurrence of this post fracture.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.The medical investigation concluded that this is a legal complaint.All information will come through the legal department.This task will be closed until the documents and supporting information becomes available.This complaint will be re-opened and the material assessed at that time.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 7-8 RT 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9070331
Report Number1020279-2019-03382
Device Sequence Number3069657
Product Code JWH
UDI-Device Identifier00885556179710
UDI-Public00885556179710
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74027271
Device Lot Number14AM08831
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;